# SDR UPS04243196

- Difficulty date: August 31, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULGING CORROSION AND CRACKED SKIN FOUND ON BS 870 BULKHEAD RBL 43 APPROX HALF WAY DOWN ON BULKHEAD.  DERIVETED REPAIR STRAP ON BULKHEAD IAW SRM 51-30-02.  REPAIR FOUND OUT OF LIMITS.  DAMAGED SECTION CUT OUT IAW SRM 53-10-09.  HFEC CARRIED OUT ON AFFECTED AREA IAW B727 NDTM 51-00-00 PT 6 FIG 4, NO DEFECTS FOUND.  REPAIR FABRICATED AND INSTALLED IAW SRM 51-30-02.
